# SDR IPXA2025073021666

- Difficulty date: July 14, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Part number: 2210339501
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-Z400-STR- #1 ENG O/B FAN COWL FWD HINGE FITTING GOUGED DOT 1/175.REMOVED HINGE FITTING  I.A.W A300-600 SRM 51-40-21.INSTALLED 1 ENG O/B FAN COWL FWD HINGE FITTING P/N 221-0339-501, BATCH #4413061, QTY 1EA, IAW A300-600 SRM 51-40-21. USED EXISTING FASTENERS
